# SDR 746003

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 130,181 hours, 22,747 cycles
- Engine: Ge CF650E2
- Engine time: 90,310 hours, 14,519 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 2155M39G01
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKE OFF FROM RKSI, NR 3 ENGINE FIRE WARNING CAME ON.  PERFORMED QRH PROCEDURE.  DUMPED 176,000 LBS OF FUEL AND SHUTDOWN THE ENGINE.  RETURNED TO RKSI.  FOUND LEFT CDP TUBE FLEX JOINT FAILED.  REPLACED FAILED CDP TUBE IN ACCORDANCE WITH AMM 75-25-00.  LEAK CHECK GOOD IN ACCORDANCE WITH AMM 71-00-00.  NACELLE TEMPERATURE NORMAL.
